alexa Hydroxyurea and Necrotizing Fasciitis

OMICS International organises 3000+ Global Conferenceseries Events every year across USA, Europe & Asia with support from 1000 more scientific societies and Publishes 700+ Open Access Journals which contains over 50000 eminent personalities, reputed scientists as editorial board members.

Hydroxyurea and Necrotizing Fasciitis

Cutaneous vasculitic toxicities including superficial vascular ulcerations and gangrene have occurred in patients with myeloproliferative neoplasms (MPNs) during therapy with hydroxyurea [1]. They are typically found in the perimalleolar region but also on the lower leg, heel, toes and occasionally the forearms, hands and face can be affected [2]. The pathogenesis is poorly understood. The macrocytosis which occurs in almost all patients on hydroxyurea may contribute as these macrocytes circulate poorly through the capillary network. In addition, hydroxyurea causes cumulative toxicity in the basal layer of the epidermis leading to cutaneous atrophy and impaired wound healing with dermal fibrosis and occasional fibrinoid thrombi [3]. Prior interferon therapy increases the risk of vasculitic toxicity. Necrotizing fasciitis is a toxicity that has never been associated with hydroxyurea before..read more

 

 
  • Share this page
  • Facebook
  • Twitter
  • LinkedIn
  • Google+
  • Pinterest
  • Blogger
 
adwords